Well, imagine my surprise a few weeks ago when I tried to put it into a ponytail and finally realised that I have probably lost over 1/3 of my hair. I always had loads of the stuff, to the point were I used to ask the hairdresser to thin it out. I have no idea exactly when this started happening and have only just come across an article last night which seems to suggest predisolne is the cause. Didn't know of that little side effect!!
I restarted Pred again last December, but that also coincided with a trip to the hairdressers that wrecked a heap of hair due to over processing, so I didn't make the connection with predisolne until now. It's been over 3 months and the hair I had expected to grow back hasn't.
So a little research last night lead me to discover this...some people lost about 1/3 of their hair over the course of 6 weeks while tapering down on pred. When their hair grew back, it grew back curly instead of straight and the texture was different.
Well, I'm tapering down...although I severely doubt I'll get off Pred as I'm bleeding already at 30mg and have been since I tried to drop to 40mg. Once I get back to Australia I have an appointment with my GI, but that isn't until 10th May. A long wait time. Oh well, what can you do?
Another thing I've read is that in general medicines can affect hair loss. Maybe it is Pred, maybe it's not, but I'm missing a heap of hair!!! .... hopefully it will grow back soon...we're leaving here on Friday, so hopefully by 7.30pm on Saturday night, I'll be about to arrive back on home soil :D ....maybe I'll even get back into remission after 2 years of hell...well a girl can dream :D